American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14G17) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] José Felipe Voloch. Differential descent obstructions over function fields. Proc. Amer. Math. Soc. 142 (2014) 3421-3424.
Abstract, references, and article information   
View Article: PDF

[2] David Harbater and Katherine Stevenson. Embedding problems and open subgroups. Proc. Amer. Math. Soc. 139 (2011) 1141-1154. MR 2748409.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 2 of 2 found      Go to page: 1